Current Drug Safety

Editor-in-Chief:

Dr. Seetal Dodd
University of Melbourne
Geelong, Melbourne
Australia

Back



Meet Our Editorial Board Member free to download

Volume:13   Issue:2
Pp: 73-73
Peter Vestergaard
DOI: 10.2174/157488631302180612111827



Drug-Induced Epistaxis: An Often-Neglected Adverse Effect

Volume:13   Issue:2
Pp: 74-83
Sara Meirinho, Ricardo Relvas and Gilberto Alves*
DOI: 10.2174/1574886313666180213090943



Vaping Versus Smoking: A Quest for Efficacy and Safety of E-cigarette

Volume:13   Issue:2
Pp: 92-101
Harmeet Singh Rehan*, Jahnavi Maini and Amrit Pal Singh Hungin
DOI: 10.2174/1574886313666180227110556



Sodium Valproate-induced Bilateral Pitting Pedal Edema – A Case Report

Volume:13   Issue:2
Pp: 128-130
Radhika Panchal*, Dharamveer Chaudhary and Ashish Anovadiya
DOI: 10.2174/1574886312666170804164854



A Probable Topiramate-induced Limbs Paraesthesia and Rigid Fingers Flexion

Volume:13   Issue:2
Pp: 131-136
Andrea Domenico Pratico*, Martino Ruggieri, Raffaele Falsaperla and Piero Pavone
DOI: 10.2174/1574886313666180213090445



A Rare Case Report of Toxic Epidermal Necrolysis Due to Ofloxacin

Volume:13   Issue:2
Pp: 137-140
Jhanvi J. Vaghela*, Vivek N. Nimbark, Bhavesh C. Chavda, Hita H. Mehta and Bhargav M. Purohit
DOI: 10.2174/1574886313666180302124012



Amlodipine (150 mg) Poisoning: A Case Study

Volume:13   Issue:2
Pp: 144-147
Annu Raj, Prasan Kumar Panda* and Shiv Shankar Singh
DOI: 10.2174/1574886313666180313120659